# SDR YENA201708060640

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 59,378 hours, 20,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BELOW 5,000 FEET, A DIRTY SOCK ODOR WAS PRESENT. DONNED OXYGEN MASKS FOR LANDING.  COMPLIED WITH INFORMATION NOTICE 2017-T015A SECTION B TABLE ONE. NO FINDINGS. PERFORMED BORESCOPE INSPECTION OF THE NR 1 AND 2 ENGINES AND APU. PERFORMED BORESCOPE INSPECTION OF NR 1 AND 2 ENGINES LPC STAGES 1.5, 2.0, 2.3, 2.5 IAW AMM 72-00-00-200-017-B AND HPC STAGE 3 BEARING COMP HOUSING AND BLADES IAW AMM 72-00-00-200-016-B01. NO OIL CONTAMINATION FOUND IN EITHER ENGINE. PERFORMED INSPECTION OF THE APU IAW 49-00-81-810-136-B . NO OIL CONTAMINATION FOUND IN APU INTAKE. ALL ENGINE STAGES WERE ACCESSED THROUGH THE N1 STATOR BLADES. NO COWLINGS WERE OPEN AND NO BORESCOPE ACCESS PORTS WERE REMOVED. AIRCRAFT IS OK FOR SERVICE.
